# SDR SWIA202054027

- Difficulty date: October 27, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 20,400 hours, 16,399 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R410827
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS COCKPIT OUTBOARD SEAT TRACK REQUIRES REPLACEMENT.  C-CHECK RO 11/11/2020.  REMOVED AND REPLACED PILOTS COCKPIT OUTBOARD SEAT TRACK, IN REF DWG 600-33100, REV AE AND CRJ700 SRM.  SEE CONTINUATION CARD FOR WORK PERFORMED.
